# SDR CA080409004

- Difficulty date: March 30, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 601R3303313
- Condition: Overtemp
- Location: Windshield Temp
- Part time: 14,325 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 21000 FEET INTO ARRIVAL AIRPORT, CAPTAIN’S LT WINDSCREEN SHATTERED.  CREW DONNED OXYGEN MASKS AS A PRECAUTION.  CREW DECLARED AN EMERGENCY WITH ATC AND MADE ANNOUNCEMENT TO THE PASSENGERS.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WINDSHIELD ASSEMBLY P/N 601R33033-13, S/N 01057H1890, TIMES AND CYCLES SAME AS THE TEMPERATURE CONTROLLER.  MAINTENANCE ALSO REPLACED THE LT WINDSHIELD TEMPERATURE CONTROLLER SUSPECTING THAT IT HAS CAUSED AN OVERHEAT CONDITION.
